# SDR AALA201509049007

- Difficulty date: September 3, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 21,836 hours, 7,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CRACKED SHEAR PLATE BETWEEN FRAME 69 & 70 AT -Y1162.  REPLACED SHEAR PLATE IAW SRM 51-72-11 & 51-42-11.
